# SDR QXEA9600371

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER FRAME CLIP CRACK NOTED DURING SIP 53-10-06/1B.  CRACK NOTED DURING C-CHECK (NR 100-23).  CRACK REPAIRED I/A/W SRM 530218.  AIRCRAFT RETURNED TO SERVICE.
